MathSciNet Relay Station
MathSciNet bibliographic data
MR189039 (32 #6466) 52.30 (57.05)
Klee, Victor A combinatorial analogue of Poincaré's duality theorem. Canad. J. Math. 16 1964 517–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement